# SDR HALA201512060242

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 22,673 hours, 53,890 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO- HYD L TEMP HIGH ON T/O ROLL.  MAINTENANCE FOUND EXCESSIVE AIR IN HYDRAULIC SYS RESERVOIR, BLEED OFF HYD SYS.  CHECKED BYPASS VALVES.  OPS CHECK GOOD, ACFT RELEASED.
